Problems with imprecisely given initial information
Doklady Akademii Nauk, Tome 280 (1985) no. 3, pp. 559-562
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_3_a10,
author = {A. N. Tikhonov},
title = {Problems with imprecisely given initial information},
journal = {Doklady Akademii Nauk},
pages = {559--562},
year = {1985},
volume = {280},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_3_a10/}
}
A. N. Tikhonov. Problems with imprecisely given initial information. Doklady Akademii Nauk, Tome 280 (1985) no. 3, pp. 559-562. http://geodesic.mathdoc.fr/item/DAN_1985_280_3_a10/